# SDR CALA2017090102969

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,456 hours, 21,659 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 148A22814
- Condition: Gouged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB HAS A 3 INCH PENETRATING GOUGE IN WEB AT LBL 20 AT APPROX. WL 234. REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AS PER ECRA 5310-072 04. INPECTION REQUIREMENT ON OR BEFORE 40,000 TOTAL AIRFRAME FLIGHT CYCLES.
